# SDR DALA2022060103849

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION SEAT TRACK Y450 LOCATED BTW FRAME 47 AND FRAME 53.2 IN PASSENGER CABIN. CORRECTIVE ACTION: EVALUATED REWORKED AREAS ON SEAT TRACK Y450 LOCATED BTW FRAME 47 AND FRAME 53.2 IN PASSENGER CABIN EVALUATED AND FOUND WITHIN LIMITS AS PER A330 SRM 53-31-15. (2258933)
